Header menu link for other important links
Fuzzy-based sliding mode control design for stability analysis of nonlinear interconnected systems
, G. Bhuvaneshwari, R. Krishnasamy, ,
Published in Springer
Volume: 301
Pages: 103 - 122
In general, the nonlinear interconnected systems are highly interconnected with N number of sub-systems, therefore, it is difficult to a design decentralized control scheme for analyzing the stability of the system. This study is mainly concerned with fuzzy based sliding mode control design to analyze the stability and stabilization of nonlinear interconnected systems. In order to derive the stabilization condition, we proposed a fuzzy-based- sliding model controller and the sufficient condition is derived based on suitable Lyapunov function and LMI approach. The sufficient condition contains the information on the sliding motions, some tuning parameters and slack variables. The condition ensures that the asymptotic stability of the states of nonlinear interconnected systems under the fuzzy-based sliding mode controller. Finally, the numerical example and their simulation results are given to demonstrate the effectiveness of the proposed conditions. © 2021, The Editor(s) (if applicable) and The Author(s), under exclusive license to Springer Nature Switzerland AG.
About the journal
JournalData powered by TypesetStudies in Systems, Decision and Control
PublisherData powered by TypesetSpringer